# SDR HEEA0014074

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 90093013
- Condition: Fluctuates
- Location: Xmsn Temp/Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESS NEEDLE FLUCTUATES.
